# SDR AALA20170627013

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 11,616 hours, 2,430 cycles
- Engine: Iae V2533A5
- Engine time: 11,616 hours, 2,430 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913G
- Part serial: 9151
- Condition: Faulted
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 76 KNOTS, NR 2 ENGINE DID NOT ACHIEVE FULL POWER. N2 IDICATION TURNED RED, AMBER CAUTION LIGHT FLICKERED ON/OFF. NO ECAM MESSAGES DISPLAYED. MAINTENANCE REPLACED RIGHT ENGINE FUEL PUMP PER AMM 73-21-41. ACCOMPLISHED MCM 71-95-02 FOR RIGHT ENGINE AND HIGH POWER ASSURENCE RUN UP PER AMM 71-00-00-5. AIRCRAFT WAS GROUNDED.
